NursGuru
    Ati nurs 620 pharmocology proctored exam 3
    You are working the night shift in the Emergency Department. A patient arrives accompanied by a friend. The patient has had a drastic change in mental status, has become very agitated and seems to be having some hallucinations and is very disorientated. She is sweating profusely and has a slight tremor along with some scary muscle spasms. Upon further questioning you discover she has just started on fluoxetine (Prozac). She denies any alcohol intake or any other medications, recreationally or prescribed. She has had nothing different in her diet and has not traveled anywhere except to work, shopping and home. Her friend says she was with her when she took her first dose which was about 24 hours ago. What are your thoughts about what is happening and what is the appropriate action to be taken?

    Sign in to reveal the correct answer & rationale

    A free account unlocks answers for the preview questions in every exam. A pass unlocks all of them.